# SDR GLBA2001071

- Difficulty date: April 1, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 12,245 hours, 17,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHTS TOOK TWO CYCLES TO ILLUMINATE.  INSPECTED GEAR SYSTEM CND.
